# SDR AMTA200400125

- Difficulty date: September 20, 2003
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N559TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FUSELAGE SKIN FS 199 TO FS 297, S20R TO BL 0.  COMPLIED WITH ERA 757-53R-5305.  PERMENANT SKIN REPAIR COMPLETE.  (M)
